# SDR HALA2011021600102

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 30,118 hours, 5,772 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Probe
- Part number: 102LJ2AG
- Part serial: A77030
- Condition: Malfunctioned
- Location: Tat
- Part time: 4,594 hours, 848 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - TAS AND SAT IN ERROR, TAS READS 440KTS, SHOULD BE 464.  SAT READS -80,SHOULD BE -54. MACH AND TAT NORMAL.  C/W FIM 34-12-11, FIG 107 TEST ADC IAW 34-12-00 FOUND TAT AND SAT ROLLING FROM NEG TO POS, NR 10000. REPLACED TAT PROBE IAW AMM 34-12-02-404.  LT ADC FUNCTIONAL TEST SHOWED NO FAULTS.  PROBE HEAT TEST IS GOOD, TAT TEST OK.  MCDP TEST 30 SHOWS NO FAULTS.
